We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Flubest Syrup 60 Ml

Flubest Syrup 60 Ml

Flubest

    • Rs. 31.80


    USES :

    Paracetamol is also known as acetaminophen. It is used to relieve pain and fever. It is prescribed for providing temporary relief from fever, minor aches and pain. It is used to provide relief from acute pain such as backache, headache, muscle ache, joint pain, and toothache. It acts as an anti-inflammatory medication and reduces swelling in the joints and provides relief from mild arthritis pain. Phenylpropanolamine is a nasal decongestant used for stuffy nose and sinus relief which are caused by common cold or seasonal nasal allergies. Phenylpropanolamine uses also include sinusitis and bronchitis treatment as it can relieve the symptoms associated with the conditions. Chlorpheniramine is commonly used in the treatment of cold symptoms such as sneezing, runny nose, itching, watery eyes, and to treat asthma and hay fever.

    How does the drug work?

    Paracetamol belongs to the class of drugs known as antipyretics (fever reducing) and analgesics (painkiller). Paracetamol acts on the temperature-regulating region of the brain, which results in increased blood flow across the skin which causes sweating and heat loss thereby reducing fever. It acts as a painkiller by increasing the pain threshold Phenylpropanolamine constricts the blood vessels by stimulating the receptors on them. This relieves nasal congestion by decreasing the flow of blood in the blood vessels of the nose. Chlorpheniramine is classified under antihistamines as it acts by blocking a chemical known as histamine, which is released by the body in response to an allergic reaction. Histamine is responsible for many symptoms of allergy.

    What are the common side effect?

    The common side effects of paracetamol are nausea, allergy, skin rashes, acute renal tubular necrosis. The most common phenylpropanolamine side effects include nausea, dizziness, shortness of breath, difficulty in urination, facial swelling, headache, high blood pressure, loss of appetite, rash, restlessness, and irregularity in heart rate. The common side effects of chlorpheniramine include nausea and vomiting, constipation, dry mouth, dry throat, dry skin, headache, drowsiness, and inability to empty the urinary bladder, loss of appetite, nasal congestion, and chest congestion.

    Important Information for use

    • People with bone marrow depression should not use Zepcar CR medicine.

    • Avoid the Zepcar CR drug if an allergic reaction was seen with an earlier use of carbamazepine.

    • Do not take any other antidepressant drugs along with Carbafen tablet. If a MAO-inhibitor drug was used in the past 14 days, then do not take Zepcar CR.

    • Call the doctor immediately in the case of skin rash, unusual weakness, bleeding and fever. This is because of the chances of Carbafen side effects such as life-threatening skin rash.

    • Continue the Zepcar CR medication for the full length prescribed by the doctor.

    • Pregnant women should not start or stop using Zepcar CR unless instructed by the doctor.

    • Don’t get exposed to sunlight due to the risk of sunburn with Zepcar CR.

    • Do not take grapefruit juice while using Zepcar CR.

    FAQs :Paracetamol

    1. Is paracetamol a painkiller? Paracetamol reduces mild to moderate pain associated with flu and fever.

    2. Can an alcoholic use paracetamol? Paracetamol can interact with alcohol and can cause liver disorders. Seek the physician before taking paracetamol.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg medicines can be taken not more than 8 per day. About 25-30 medicines, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? Diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain are the symptoms of paracetamol overdose.

    6. Is paracetamol an NSAID or antibiotic? Paracetamol is an antipyretic drug which belongs to the class NSAID. Phenylpropanolamine

    1. Is phenylpropanolamine safe for older adults? Older adults with conditions such as high blood pressure and irregular heart rate should avoid phenylpropanolamine as it worsens the condition. Before taking the medicine consult your doctor.

    2. Does phenylpropanolamine cause drowsiness? No. phenylpropanolamine does not cause drowsiness but when taken in combination with other drugs such as levocetirizine, it can cause sedation.

    3. Is pseudoephedrine similar to phenylpropanolamine in usage? Yes, both the drugs are used as nasal decongestants that relieve a stuffy nose.

    4. Is phenylpropanolamine available over the counter? Yes, but phenylpropanolamine is banned in few countries.

    5. Can I use phenylpropanolamine for my child for sinus relief? Phenylpropanolamine is not indicated for use in children.

    6. What is the oral phenylpropanolamine dosage for treating nasal congestion? About 10-20 mg of phenylpropanolamine should be taken by mouth for every 4 hours to relieve nasal congestion. Chlorpheniramine

    1. Why is it not safe to drive while taking chlorpheniramine? Chlorpheniramine can cause drowsiness or sedation which is a common side effect of most of the antihistaminics. So, it is not advised to take chlorpheniramine or any antihistaminic while driving.

    2. Is chlorpheniramine safe in newborn? No, chlorpheniramine should not be used in premature babies or newborns. Please consult the physician before giving any medication to the newborn.

    3. Can I take chlorpheniramine with ibuprofen? Yes. But, you must consult your doctor before taking a drug.

    4. Does chlorpheniramine for cold also help to relieve symptoms of skin allergy? Yes. Chlorpheniramine is an antihistamine and can be used for treating skin allergies.

    You may also like